Universidad Complutense de Madrid
E-Prints Complutense

I-Dependent electroosmotic permeability coefficient in a charged membrane model



Último año

Fernández Tejero, Carlos (1980) I-Dependent electroosmotic permeability coefficient in a charged membrane model. Journal of Non-Equilibrium Thermodynamics, 5 (3). pp. 181-189. ISSN 0340-0204

URL Oficial: http://dx.doi.org/10.1515/jnet.1980.5.3.181

URLTipo de URL


Starting from the Nernst-Planck, Navier-Stokes and Poisson equations for the local description of the electrokinetic phenomena in a charged membrane model, we have studied the behaviour of the electroosmotic permeability coefficient. We show that, under a certain condition, this coefficient is a constant independent of the global current density and of the remaining fluxes and forces acting on the system. This is in agreement with the linear theory of nonequilibrium thermodynamics. However, when this condition is not fulfilled, we show that the electroosmotic permeability coefficient is a dependent function of the global current desnsity according to the equation W = W_ --α/I. This result is an exact consequence of the starting local equations and it could explain the experiemental facts observed in some charged membranes, usually ascribed to polarization effects.

Tipo de documento:Artículo
Palabras clave:Thermodynamics, Mechanics
Materias:Ciencias > Física > Termodinámica
Código ID:24176
Depositado:14 Ene 2014 08:05
Última Modificación:14 Ene 2014 08:05

Descargas en el último año

Sólo personal del repositorio: página de control del artículo